Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 65, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 11, 2023, 9:25 PM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2023, 9:25 PM CDT (02:25 UTC)
- Expired
- May 11, 2023, 10:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Cleveland County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 9:33 PM CDT | TORNADO | 5 Wsw Lake Thunderbird, OK | SPOTTERS AND BROADCAST MEDIA REPORT A TORNADO SOUTHWEST OF LAKE THUNDERBIRD. |
| May 11, 10:00 PM CDT | HAIL 1 | 2 Sse Noble, OK | SPOTTERNETWORK REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2756 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.5
The text
As transmitted.
218
WFUS54 KOUN 120225
TOROUN
OKC027-087-120315-
/O.NEW.KOUN.TO.W.0065.230512T0225Z-230512T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
925 PM CDT Thu May 11 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Cleveland County in central Oklahoma...
West central McClain County in central Oklahoma...
* Until 1015 PM CDT.
* At 925 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Dibble, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Southern Norman, Purcell, Noble, Slaughterville, Lexington,
Goldsby, Dibble, Washington, Cole, and Criner.
This includes Interstate 35 between mile markers 93 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3503 9724 3495 9767 3507 9767 3522 9733
3512 9724
TIME...MOT...LOC 0225Z 245DEG 20KT 3499 9763
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Mahale2 follow-up statements
356
WWUS54 KOUN 120244
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
944 PM CDT Thu May 11 2023
OKC027-087-120315-
/O.CON.KOUN.TO.W.0065.000000T0000Z-230512T0315Z/
Cleveland OK-McClain OK-
944 PM CDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
CLEVELAND AND WEST CENTRAL MCCLAIN COUNTIES...
At 944 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Washington, moving northeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southern Norman, Purcell, Noble, Slaughterville, Lexington, Goldsby,
Washington, and Cole.
This includes Interstate 35 between mile markers 94 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3503 9724 3500 9751 3510 9760 3522 9733
3512 9724
TIME...MOT...LOC 0244Z 244DEG 23KT 3505 9748
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mahale796
WWUS54 KOUN 120303
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1003 PM CDT Thu May 11 2023
OKC027-087-120315-
/O.CON.KOUN.TO.W.0065.000000T0000Z-230512T0315Z/
Cleveland OK-McClain OK-
1003 PM CDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR CENTRAL
CLEVELAND AND CENTRAL MCCLAIN COUNTIES...
At 1003 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Slaughterville, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Southern Norman, Purcell, Noble, Slaughterville, Lexington, and
Goldsby.
This includes Interstate 35 between mile markers 93 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3501 9738 3515 9749 3522 9733 3512 9724
3503 9724
TIME...MOT...LOC 0303Z 245DEG 21KT 3510 9735
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 11, 6:48 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 11, 6:48 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Norman OK 648 PM CDT Thu May 11 2023 ...New AVIATION... .SHORT TERM... (This evening through Friday) Issued at 1215 PM CDT Thu May 11 2023 Storms are likely to be ongoing or developing near I-35 as our overnight period begins. This convection will display a tendency to become more outflow-dominant and upscale overnight, with a hail/tornado threat transitioning to a wind/tornado threat. This is likely to wane after 10:00 as instability decreases. Tomorrow, a frontal boundary will enter the area as the upper low and surface low occlude over northern Kansas. Boundary-layer moisture on the south side of the front is expected to be very rich on the warm side of the boundary, leading to MLCAPE values in excess of 4,000 J/kg. Deep-layer shear will be weak, limiting updraft organization, but large to very large hail will be possible early in the convective cycle. As storms cluster and outflow begins to surge, damaging wind gusts and flooding will becoming more of a concern. Meister && .LONG TERM... (Friday night through next Wednesday) Issued at 1215 PM CDT Thu May 11 2023 While frontal storms will decrease in coverage tomorrow evening, showers and storms influenced by isentropic ascent will begin to kick up across western north Texas and southwest Oklahoma. This will be influenced by a resurgent southern stream jet max that will eject from Texas into our area. Isentropic ascent over our area, in conjunction with nearly saturated tropospheric profiles and very anomalously high PWATS, will increase the threat of flooding across much of the area Saturday, particularly along and south of the stalled front. This low will cut off and begin to weaken on Sunday, but sufficient moisture and the stalled front will remain in place for continued rain and hydrologic concerns. Northwest flow aloft will push the front southward on Monday, dropping rain chances from categorical to a more-typical-for-May slight to chance. Highs next week will be below average under the influence of this northwest flow and a surface high pressure. Meister && .AVIATION... (00Z TAFS) Issued at 645 PM CDT Thu May 11 2023 Storms are ongoing across central Oklahoma and northern Texas, and will continue to move north and east through the evening. Portions of central Oklahoma will be impacted by storms over the next two to three hours. Erratic and gusty winds will occur near any thunderstorms. MVFR ceilings are expected to continue through Friday morning and into the afternoon, before lifting to low clouds at VFR levels. Winds will remain southerly across most of the region. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 87 63 78 / 50 20 50 70 Hobart OK 56 91 60 75 / 0 10 50 80 Wichita Falls TX 66 91 64 78 / 20 40 50 90 Gage OK 52 88 56 78 / 0 0 20 40 Ponca City OK 65 87 62 83 / 70 10 40 40 Durant OK 70 85 66 83 / 50 40 30 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...04 LONG TERM....04 AVIATION...50
Hazardous weather outlook, May 11, 12:36 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Thu May 11 2023 OKZ004>048-050>052-TXZ083>090-121745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Thu May 11 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a enhanced risk of severe thunderstorms late this afternoon and this evening. The latest trends suggest that the greatest potential for severe weather will occur across southwest and south central Oklahoma. Here, large to very large hail, tornadoes, and damaging wind gusts are possible. Another area of severe weather appears possible across northwest Oklahoma, where large hail and damaging winds are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorms will be possible every day from Friday through Tuesday. On Friday, some of these storms may be severe along and southeast of I-44. Damaging winds and large hail are the primary hazards. Flooding will become a concern beginning Friday night and lasting through the day on Sunday, especially across western north Texas and southern Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 11, 6:05 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Norman OK
605 PM CDT Thu May 11 2023
OKZ018-019-112330-
Kingfisher OK-Logan OK-
605 PM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of eastern Kingfisher
and west central Logan Counties through 630 PM CDT...
At 605 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Kingfisher, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Crescent and Cimarron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3577 9784 3581 9792 3609 9779 3594 9750
TIME...MOT...LOC 2305Z 218DEG 17KT 3582 9784
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JTSpecial weather statement, May 11, 6:14 PM CDT, 3 hours 11 minutes before
Special Weather Statement National Weather Service Norman OK 614 PM CDT Thu May 11 2023 TXZ090-112345- Clay TX- 614 PM CDT Thu May 11 2023 ...A strong thunderstorm will impact portions of southeastern Clay County through 645 PM CDT... At 614 PM CDT, Doppler radar was tracking a strong thunderstorm near Newport, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Newport and Vashti. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3348 9810 3365 9798 3347 9798 TIME...MOT...LOC 2314Z 223DEG 25KT 3345 9805 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ware
Special weather statement, May 11, 6:30 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Norman OK
630 PM CDT Thu May 11 2023
OKZ023-027-038-120000-
Grady OK-Caddo OK-Comanche OK-
630 PM CDT Thu May 11 2023
...Strong thunderstorms will impact portions of northeastern
Comanche, Grady and southeastern Caddo Counties through 700 PM CDT...
At 630 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amber to near Sterling. Movement was
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chickasha, Blanchard, Tuttle, Rush Springs, Fletcher, Cyril,
Sterling, Alex, Verden, Cement, Amber, Bridge Creek, Pocasset, Norge,
Bradley, Agawam, Middleberg, Tabler, Ninnekah, and Acme.
This includes Interstate 44 between mile markers 59 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3471 9829 3523 9805 3533 9767 3474 9767
TIME...MOT...LOC 2330Z 220DEG 28KT 3520 9788 3476 9813
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, May 11, 6:51 PM CDT, 2 hours 34 minutes before
Special Weather Statement National Weather Service Norman OK 651 PM CDT Thu May 11 2023 TXZ090-120015- Clay TX- 651 PM CDT Thu May 11 2023 ...A strong thunderstorm will impact portions of southeastern Clay County through 715 PM CDT... At 651 PM CDT, Doppler radar was tracking a strong thunderstorm 5 miles north of Newport, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Bellevue, Newport, and Vashti. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3347 9816 3373 9798 3347 9798 3346 9814 TIME...MOT...LOC 2351Z 223DEG 24KT 3354 9803 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Ware
Local storm report, May 11, 7:05 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TORNADO 3 SSE TUTTLE 35.25N 97.79W
05/11/2023 GRADY OK BROADCAST MEDIA
&&
AZSpecial weather statement, May 11, 8:34 PM CDT, 51 minutes before
Special Weather Statement National Weather Service Norman OK 834 PM CDT Thu May 11 2023 OKZ019-020-026-120200- Payne OK-Logan OK-Lincoln OK- 834 PM CDT Thu May 11 2023 ...A strong thunderstorm will impact portions of northwestern Lincoln, east central Logan and southwestern Payne Counties through 900 PM CDT... At 834 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles east of Coyle, moving north at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Stillwater, Perkins, Langston, Coyle, and Lake Carl Blackwell. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3587 9703 3588 9729 3616 9725 3615 9691 TIME...MOT...LOC 0134Z 195DEG 18KT 3593 9716 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:00 PM CDT | Tornado Warning | OUN | Canadian, Grady | 30 min |
| May 11, 7:13 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 32 min |
| May 11, 7:16 PM CDT | Tornado Warning | OUN | Grady | 29 min |
| May 11, 7:30 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 11, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 14 min |
| May 11, 7:37 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 38 min |
| May 11, 7:45 PM CDT | Tornado Warning | OUN | Grady | 45 min |
| May 11, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 40 min |
| May 11, 8:03 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 42 min |
| May 11, 8:14 PM CDT | Tornado Warning | OUN | Grady, McClain | 31 min |
| May 11, 8:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 43 min |
| May 11, 8:26 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 11, 8:34 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| May 11, 8:34 PM CDT | Tornado Warning | OUN | Grady | 26 min |
| May 11, 8:43 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 11, 8:48 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 27 min |
| May 11, 8:57 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 33 min |
| May 11, 8:58 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| May 11, 9:26 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 49 min |
| May 11, 9:27 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 30 min |
| May 11, 9:35 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| May 11, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 52 min |
| May 11, 10:12 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 33 min |
| May 11, 10:14 PM CDT | Special Weather Statement | OUN | Coal, Hughes | 31 min |
| May 11, 10:16 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 44 min |
| May 11, 10:19 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| May 11, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 47 min |
| May 11, 10:57 PM CDT | Tornado Warning | OUN | Coal, Pontotoc | 48 min |
| May 11, 11:05 PM CDT | Special Weather Statement | OUN | Pottawatomie | 25 min |
| May 11, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 45 min |
| May 11, 11:21 PM CDT | Tornado Warning | OUN | Coal, Hughes | 24 min |
| May 11, 11:32 PM CDT | Tornado Warning | OUN | Coal, Hughes, Pontotoc | 43 min |
| May 11, 11:52 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Pontotoc | 3 hr |
| May 11, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 32 min |
| May 12, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 49 min |
| May 12, 1:05 AM CDT | Flash Flood Warning | OUN | Coal, Hughes | 5 hr |
| May 12, 1:14 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 31 min |
| May 12, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 34 min |
| May 12, 1:56 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 49 min |
| May 12, 2:46 AM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| May 12, 3:27 AM CDT | Special Weather Statement | OUN | Atoka | 33 min |
| May 12, 9:59 AM CDT | Flood Watch | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 31 more | 3 days |
| May 12, 1:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 23 min |
| May 12, 3:01 PM CDT | Special Weather Statement | OUN | Grady | 29 min |
| May 12, 3:29 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| May 12, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| May 12, 3:54 PM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 12, 3:55 PM CDT | Special Weather Statement | OUN | Grady | 20 min |
| May 12, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 12, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 12, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 48 min |
| May 12, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 46 min |
| May 12, 5:38 PM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 12, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 23 min |
| May 12, 5:43 PM CDT | Special Weather Statement | OUN | Kingfisher | 32 min |
| May 12, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 47 min |
| May 12, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 53 min |
| May 12, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 47 min |
| May 12, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 46 min |
| May 12, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 39 min |
| May 12, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 15 min |
| May 12, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 46 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.